MathSciNet Relay Station
MathSciNet bibliographic data
MR1104423 90C15 (49J45)
King, Alan J.; Wets, Roger J.-B. Epi-consistency of convex stochastic programs. Stochastics Stochastics Rep. 34 (1991), no. 1-2, 83–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement